# SDR CA140918016

- Difficulty date: September 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 40,177 hours
- Engine: Pwa R985AN14B
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Lift Strut
- Part number: C2W1104A
- Condition: Cracked
- Location: Rt Wing
- Part time: 16,004 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 100 HOUR INSPECTION, THE RT WING STRUT LOWER FITTING WAS FOUND CRACKED. THE LIFT STRUT WAS REPLACED WITH A SERVICEABLE STRUT TO RECTIFY THE DEFECTS. THE LIFT STRUT TSN: 16004.8. TIME SINCE EDDY CURRENT 833.3 HRS, 18 MONTHS PRIOR. (TC# 20140918016)
